# SDR SWAA2022053197402

- Difficulty date: April 24, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 59,976 hours, 35,850 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 115A375821
- Condition: Corroded
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ** LEFT WING REAR SPAR FIXED T/E LOWER SUPPORT ANGLE BETWEEN FLAP TRACKS # 1 & 2 MKD DOT / [01] REMOVED CORROSION AT L/W REAR SPAR FIXED T/E LOWER SUPPORT ANGLE BETWEEN FLAP TRACKS #1 - 2 IN REF B737-700 SRM 51-10-02-0G-0;[02] VERIFIED STEP 1.;[03] AFTER REMOVED CORROSION AT L/W REAR SPAR FIXED T/E LOWER SUPPORT ANGLE BETWEEN FLAP TRACKS #1 - 2 FOUND OUT OF LIMITS ORIGINAL MATERIAL 0.080';MATERIAL LOSS 0.030' IN REF B737-700 SRM 57-51-02-1A-1;[04] VERIFIED STEP 3;[05] LOCATED AND DRILLED NEW L/W REAR SPAR FIXED T/E LOWER SUPPORT ANGLE BETWEEN FLAP TRACKS #1 - 2 IN REF B737-700 SRM 51-10-05-0G-0;[06] LATE ENTRY : REMOVED L/W REAR SPAR FIXED T/E LOWER SUPPORT ANGLE BETWEEN FLAP TRACKS #1 - 2 IN REF B737-700 SRM 51-40-02-0G-0;[07] VERIFIED STEPS 5 AND 6. OK TO TREAT AND PRIME AS REQUIRED.;[08] TREATED AND PRIME NEW HOLES AT SUPPORT ANGLE ASPER B 737-700 SRM 51-20-01-0G-0;[09] VERIFIED STEP 8. OK TO INSTALL NEW SUPPORT ANGLE.;[10] INSTALLED NEW SUPPORT ON L/H WING REAR SPAR FIXED LOWER T/E SUPPORT BETWEEN FLAP TRACKS #1 AND #2; PER REF 737-700 SRM 51-40-02-0G-0 AND DRAWING 115A3758;[11] VERIFIED STEP 10.;[12] INSTALLED NEW SUPPORT ON L/H WING REAR SPAR FIXED LOWER T/E SUPPORT BETWEEN FLAP TRACKS #1 AND #2; PER REF 737-700 SRM 51-40-02-0G-0 AND DRAWING 115A3758;[13] VERIFIED STEP 12.
